Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads
Full metadata record
Files in This Item:
There are no files associated with this item.
DC FieldValueLanguage
dc.contributor.authorPARK, POOGYEONko
dc.contributor.authorLee, Seok Youngko
dc.contributor.authorLee, Won Ilko
dc.date.accessioned2018-01-09T10:24:03Z-
dc.date.available2018-01-09T10:24:03Z-
dc.date.created2018-01-03-
dc.date.issued2018-01-
dc.identifier.citationJOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, v.355, no.1, pp.421 - 435-
dc.identifier.issn0016-0032-
dc.identifier.urihttp://oasis.postech.ac.kr/handle/2014.oak/40902-
dc.description.abstractRecently, a polynomials-based integral inequality was proposed by extending the Moon's inequality into a generic formulation. By imposing certain structures on the slack matrices of this integral inequality, this paper proposes an orthogonal-polynomials-based integral inequality which has lower computational burden than the polynomials-based integral inequality while maintaining the same conservatism. Further, this paper provides notes on relations among recent general integral inequalities constructed with arbitrary degree polynomials. In these notes, it is shown that the proposed integral inequality is superior to the Bessel-Legendre (B-L) inequality and the polynomials-based integral inequality in terms of the conservatism and computational burden, respectively. Moreover, the effectiveness of the proposed method is demonstrated by an illustrative example of stability analysis for systems with additive time-varying delays. (C) 2017 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.-
dc.languageEnglish-
dc.publisherPERGAMON-ELSEVIER SCIENCE LTD-
dc.subjectSTABILITY-CRITERIA-
dc.subjectLINEAR-SYSTEMS-
dc.titleOrthogonal-polynomials-based integral inequality and its applications to systems with additive time-varying delays-
dc.typeArticle-
dc.identifier.doi10.1016/j.jfranklin.2017.11.011-
dc.identifier.pid20329-
dc.type.rimsART-
dc.contributor.localauthorPARK, POOGYEON-
dc.contributor.nonIdAuthorLee, Seok Young-
dc.contributor.nonIdAuthorLee, Won Il-
dc.identifier.wosid000418696500020-
dc.citation.endPage435-
dc.citation.number1-
dc.citation.startPage421-
dc.citation.titleJOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS-
dc.citation.volume355-
dc.description.journalClass1-

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 PARK, POOGYEON
Dept of Electrical Enginrg
Read more

Altmetric

Views & Downloads

Browse